# SDR CALA0001492

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB TORN FS 214 AT RBL 10 TO RBL 14.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER PER SRM 51-30-8.
